# SDR DALA2016090106329

- Difficulty date: August 31, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT APB LOWER CHORD CUT LINE DOES NOT MEET REQUIREMENTS OF SRM, STA Y=1338, AREA WAS REPAIRED IAW ER/A 549254-14, REV ORIGINAL.
